• We are sorry, but NCBI web applications do not support your browser and may not function properly. More information
Logo of jaccidemLink to Publisher's site
J Accid Emerg Med. May 1996; 13(3): 208–209.
PMCID: PMC1342695

Warfarin and the apparent minor head injury.

Abstract

Two cases of patients on warfarin who developed intracranial haematoma after an apparently minor head injury are described. There is a 10-fold increase in the likelihood of developing an intracranial haematoma in these patients. Recommendations are made regarding the management of this type of patient seen in the accident and emergency department.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (383K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Hylek EM, Singer DE. Risk factors for intracranial hemorrhage in outpatients taking warfarin. Ann Intern Med. 1994 Jun 1;120(11):897–902. [PubMed]
  • Franke CL, de Jonge J, van Swieten JC, Op de Coul AA, van Gijn J. Intracerebral hematomas during anticoagulant treatment. Stroke. 1990 May;21(5):726–730. [PubMed]

Articles from Journal of Accident & Emergency Medicine are provided here courtesy of BMJ Group

Formats:

Related citations in PubMed

See reviews...See all...

Cited by other articles in PMC

See all...

Links

  • Cited in Books
    Cited in Books
    PubMed Central articles cited in books
  • Compound
    Compound
    PubChem Compound links
  • MedGen
    MedGen
    Related information in MedGen
  • PubMed
    PubMed
    PubMed citations for these articles
  • Substance
    Substance
    PubChem Substance links

Recent Activity

Your browsing activity is empty.

Activity recording is turned off.

Turn recording back on

See more...